Preferential attachment graphs with co-existing types of different fitnesses

Jordan, J.H. (2018) Preferential attachment graphs with co-existing types of different fitnesses. Journal of Applied Probability, 55 (4). pp. 1211-1227. ISSN 0021-9002

Abstract

Metadata

Authors/Creators:
  • Jordan, J.H.
Copyright, Publisher and Additional Information: © 2018 Applied Probability Trust. This is an author produced version of a paper subsequently published in Journal of Applied Probability. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Preferential attachment; competing types; fitness
Dates:
  • Accepted: 9 November 2018
  • Published (online): 16 January 2019
  • Published: December 2018
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 23 Nov 2018 11:42
Last Modified: 17 Jan 2019 09:28
Published Version: https://doi.org/10.1017/jpr.2018.80
Status: Published
Publisher: Applied Probability Trust
Refereed: Yes
Identification Number: https://doi.org/10.1017/jpr.2018.80

Share / Export

Statistics